ArticleIJU case reports2026
Pituitary Apoplexy Following Gonadotropin-Releasing Hormone Agonist Administration for Prostate Cancer.
Article in IJU case reports, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Introduction: Pituitary apoplexy represents an uncommon endocrine emergency with potentially life-threatening consequences. Gonadotropin-releasing hormone agonist used for prostate cancer has the potential to induce pituitary apoplexy, particularly in the setting of a preexisting pituitary adenoma. Case Presentation: A 76-year-old male with prostate cancer initially chose active surveillance; however, prostate-specific antigen (PSA) elevation required hormonal therapy 5 years later. A pancreatic islet tumor had been previously identified; however, its details were unavailable. He was presented to the emergency department 24 h after receiving the first gonadotropin-releasing hormone agonist injection. He showed severe headache, general fatigue, diplopia, and ptosis of the right eye. Brain MRI revealed a right deviated suprasellar pituitary adenoma with hemorrhagic infarction. He was conservatively treated with high-dose steroids; symptoms improved within 1 week. Conclusion: Clinicians should be aware of the association of pituitary apoplexy with the use of gonadotropin-releasing hormone agonist and should ask about the patient's past history of multiple endocrine neoplasia (MEN).
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.